# SDR UALA2011111706291

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM INNER CHORD AT DOOR 1 RIGHT FROM STA 282 - 290 RBL 80.  MAJOR REPAIR ACCOMPLISHED.  RMV'D & RPL CREASE BEAM AND WEB AT DOOR 1R AT STA 246-STA 297 RBL 80 IAW B767 SRM.  TREATED AND PRIMED IAW B767 MM.  INSP Q845 PART MARKED CREASE BEAM PD67-53-037 PER GNMM 1-0-1-007.
